hrvatski jezikClear Cookie - decide language by browser settings

On molecular graphs with valencies 1, 2 and 4 with prescribed numbers of bonds

Vukičević, Damir; Graovac, Ante (2004) On molecular graphs with valencies 1, 2 and 4 with prescribed numbers of bonds. Croatica Chemica Acta, 77 (1-2). pp. 313-319. ISSN 0011-1643

[img] PDF - Published Version
Download (317kB)

Abstract

In this paper, necessary and sufficient conditions are given for the existence of molecular graph(s) with the prescribed sequence m(11), m(12), m(14), m(22), m(24), m(44), where m(ij) denotes the number of edges (bonds) connecting vertices (atoms) of degree i with vertices of degree j. The main result expressed as Theorem 1 covers the great variety of molecules with valencies 1, 2 and 4.

Item Type: Article
Uncontrolled Keywords: molecular graphs; prescribed sequence; molecules with valencies 1, 2, 4
Subjects: NATURAL SCIENCES > Chemistry
Divisions: NMR Center
Projects:
Project titleProject leaderProject codeProject type
Diskretna matematika i primjeneDragutin Svrtan0037117MZOS
Modeliranje novih ugljikovih materijalaAnte Graovac0098039MZOS
Depositing User: Bojan Macan
Date Deposited: 14 Nov 2013 12:01
Last Modified: 27 Feb 2014 12:38
URI: http://fulir.irb.hr/id/eprint/939

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year